# SDR FDEA200907072504

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Misrepaired
- Location: Bs 1921
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT AFT CARGO FWD LOWER DOOR JAMB AT STA 1921, LONGERON 42-L. REPAIRED AS PER SRM53-50-00 FIG17 VOL1 REV40 (MAJOR REPAIR).
